Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On unstable modules over the Dickson algebras, the Singer functors $R_s$ and the functors $\mathrm{Fix}_s$

Geoffrey M L Powell

Algebraic & Geometric Topology 12 (2012) 2451–2491
Abstract

The category DsU of unstable modules over the Steenrod algebra equipped with a compatible module structure over the Dickson algebra Ds is studied at the prime 2, with applications to the Singer functor Rs, considered as a functor from unstable modules U to DsU. An explicit copresentation of RsM is given using Lannes’ T–functor when M is a reduced unstable module; applying Lannes’ functor Fixs, this is used to show that Rs gives a fully-faithful embedding of U in DsU. In addition, the right adjoint s to Rs is introduced and is related to the indecomposables functor and the functor Fixs.

Keywords
Dickson algebra, Singer functor, unstable module, Lannes' $T$–functor, Fix
Mathematical Subject Classification 2010
Primary: 55S10
Secondary: 18E10
References
Publication
Received: 6 December 2010
Revised: 5 July 2012
Accepted: 2 August 2012
Published: 28 January 2012
Authors
Geoffrey M L Powell
Laboratoire Angevin de Recherche en Mathématiques
UMR 6093
Faculté des Sciences
Université d’Angers
2 Boulevard Lavoisier
49045 Angers
France